| Catalog Number |
MX9505T |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Reflux within Device (1522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that blood refluxed into the tubing after connecting the transducer to the radial artery catheter.After replacing the transducer, blood return and leakage stopped.There was a patient involvement and there were no additional adverse consequences.
Additional Manufacturer Narrative
The suspected device was not returned for evaluation.Therefore, visual inspection and functional testing could not be performed.The device history review was performed, and no nonconformities were identified that may have contributed to the reported complaint.The customer reported blood reflux and leak could not be confirmed.Based on the information provided and the absence of the device for evaluation, a probable cause could not be determined.